Select Page

Sudaplus Tablets 15’s

6.92

In stock

Usage * 

Pharmacist * 

Age Confirmation * 

Other Medicines and Conditions

Please inform us of any other medication you are taking or if you suffer from any medical conditions.

Description

Symptomatic relief of nasal congestion when combined with fever and/or pain such as, sore throat, sinus pain or headache in the common cold or influenza.
Non-Drowsy Sudaplus Tablets contains –
  • Paracetamol 500mg
  • Pseudoephedrine hydrochloride 30mg

Adults, including the elderly:
Two tablets up to three times daily as required for relief of symptoms.
Adolescents aged 12 to 18 years old:
One to two tablets up to three times daily as required for relief of symptoms.
The dose should not be repeated more frequently than every four hours nor should more than three doses be given in any 24 hour period.
Not to be used in children under 12 years of age.
Patients should be advised not to use this product for more than 5 days and to seek medical advice if symptoms persist.
Do not exceed the stated dose.
The tablets should be taken with water.
Special Populations
Pseudoephedrine is primarily excreted renally. Pseudoephedrine should not be used by those with severe renal impairment (see Contraindications) and should be used with caution in those with moderate renal impairment (see 4.4 Special warnings and precautions for use and 5.2 Pharmacokinetics).

Use with caution in patients with hepatic impairment or mild to moderate renal impairment, diabetes mellitus, arrhythmias or phaeochromocytoma.
Use with caution in patients taking antihypertensives (see 4.5 Interaction with other medicinal products and other forms of interaction).
The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.
Patients should be advised not to take other paracetamol-containing products concurrently.
This product may give rise to insomnia and nervousness.
Care is advised in the administration of Non-Drowsy Sudaplus Tablets to patients who will be undergoing general anaesthesia within a few days.
If you are taking medication, or are under medical care consult your doctor or pharmacist.
Keep all medicines safely out of sight and reach of children.

Non-Drowsy Sudaplus Tablets
Paracetamol 500mg
Pseudoephedrine hydrochloride 30mg

Reviews

There are no reviews yet.

Be the first to review “Sudaplus Tablets 15’s”

You may also like…

  • Actifed Syrup 100ml

    Actifed Syrup 100ml

    6.95
  • Sudafed Decongestant Syrup 100ml

    Sudafed Decongestant Syrup 100ml

    6.89
  • Sudafed Nasal Spray Solution 15ml

    Sudafed Nasal Spray Solution 15ml

    6.75